| Model Number |
D334DRG |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the implantable cardioverter defibrillator (icd) experienced a charge circuit timeout.The device will not be replaced per patient request and will remain implanted.No patient complications have been reported as a result of this event.